# SDR AALA202201110320

- Difficulty date: December 23, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,219 hours, 25,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337204320100
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON RIGHT HAND FRAME FOOT COUPLING FASTENER HOLE AT FR 43 BETWEEN S21R AND S22R NOTED DURING ROTO-TEST INSPECTION. REPAIRED FRAME FOOT COUPLING PER EA 332940
